I've been noticing the appearance of brown spots on my skin. I first noticed them on my face; one spot above the lieft side of my upper lip, one on the right side of my nose, and another spot (a bit bigger than the other two) on the rightside of my forehead. I was subscribed 2.5% PWD/KETODERM Compound at the beginning of September and have been using it for a month now... I think the spot on my forehead as improved, but the other spots seem unchanged. The dermatologist never quite answered what caused the dark spots, so I was wondering, what caused it? Is the cream effective?
It can be due to tinea versicolor. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine, ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral. If the symptoms persist then please consult a dermatologist.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.